Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ H$-closed and minimal Hausdorff spaces

Author: James E. Joseph
Journal: Proc. Amer. Math. Soc. 60 (1976), 321-326
MSC: Primary 54D25
MathSciNet review: 0425902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, characterizations of H-closed and minimal Hausdorff spaces are given along with some relating properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25

Additional Information

PII: S 0002-9939(1976)0425902-8
Keywords: H-closed spaces, minimal Hausdorff spaces, functions with closed graphs
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia